Headache After Using Methamphetamine?
Evening. Yesterday my friend used methamphetamine, and after using it he said that his head hurt badly in the back. What’s the solution?
Good afternoon Arief.
Methamphetamine is a drug that contains methamphetamine which has a stimulating effect on the central nervous system. Methamphetamine is a substance whose use freely is strictly prohibited, and can only be given under the supervision of a doctor to treat certain cases that require treatment with methamphetamine. Methamphetamine has the following side effects:
hard to sleep
hallucinations (seeing things that aren't really there)
agitation (feeling restless/restless)
In more serious cases, for example in cases of overdose, methamphetamine users can experience seizures and even death. It is also necessary to think about other causes that can also give symptoms of headaches, such as fatigue/lack of rest, psychological stress, high blood pressure, high blood cholesterol levels, migraines, being infected (such as respiratory infections/flu), lack of body fluids, etc
We recommend that you suggest that your friend consult a doctor for an immediate examination so that the cause of the complaint can be identified. After the doctor conducts a complaint excavation, physical examination, or additional examination (if needed), the doctor will provide appropriate treatment according to the cause of the complaint / diagnosis.
Also tell your friends to stop consuming shabu-shabu because the dangers that lurk are so many, and suggest going to rehabilitation. Remind them that drugs are not a solution and drugs only bring harm to health, family relationships, work, social relationships, and material losses.
That's all, hope it helps.
Regards, dr. Denisa